# SDR CALA2013022200122

- Difficulty date: February 22, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 47,402 hours, 15,754 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT BS 747, BETWEEN STRINGER 8-9R SHOWS CRACK INDICATIONS.  REPAIRED FRAME STA 747 AT STR 8R AND 9R IAW EA 5310-04716, REV D, OP1 SEE FLEET CYCLE FOR ALL WORK PERFORMED.
